# SDR EISA95289

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 3234 · Landing Gear Selector
- Part: Connector
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT RETRACT PAST 'OFF' POSITION ON DEPARTURE.  STRAIGHTENED PIN NR 24 ON D4654P PLUG.  OPS CHECKS GOOD IAW MM 32-09-121.  (M)
